해외구매대행 N0.1 쇼핑365
Advil Liqui-Gels Pain Reliever and Fever Reducer, Pain Medicine for Adults with Ibuprofen 200mg, 200 ct + Advil PM Pain Reliever and Nighttime Sleep Aid, 2 ct
사진확대

ASIN번호 B09C6CMVNY
상품상태 New   
상품구분 Health & Household / Health Care
브랜드 Visit the Advil Store
판매자 Amazon
판매자위치 미확인
SNS공유
현지 판매 가격 $19.99
상품가격 상세보기
이벤트보기
판매자정보
판매자 : Amazon
판매자위치 : 미확인
관련상품



상품특징
One package of 200 Advil Liqui-Gels Pain Reliever and Fever Reducer Liquid Filled Capsules and One package of 2 Advil PM Pain Reliever and Nighttime Sleep AidAdvil ibuprofen liqui-gels provide fast liquid pain relief right where you need it most, while also being a fever reducer for adultsFever medicine, back pain medication and joint or minor arthritis pain reliever that also provides headache pain relief, period pain relief, back pain relief and relief of muscle aches or aches and pains from the common coldNon aspirin, nonsteroidal anti-inflammatory pain reliever designed for fast absorptionHeadache medicine, back pain medicine, menstrual pain and joint pain medicine for adults and children 12 years and older
상품설명
Advil Liqui-Gels provide fast liquid relief, right where you need it most. These liquid-filled 200mg ibuprofen capsules get to work in only minutes for powerful relief of headaches, backaches, muscle aches, toothaches, minor arthritis and other joint pain, and aches and pains of the common cold. Advil Liqui-Gels fight pain at the site of inflammation. This fever reducer and pain medicine for adults is designed for fast absorption, providing hours of pain relief. Each capsule contains ibuprofen 200mg, a non-steroidal anti-inflammatory drug (NSAID) that is already dissolved, for headache relief, backache relief, menstrual pain relief, joint pain relief and minor arthritis pain relief. More people turn to Advil Liqui-Gels for fast relief than any other liquid-filled pain reliever. Nothing works faster than Advil Liqui-Gels to relieve pain (1) . (1) Among non-prescription analgesics Satisfaction Guarantee If for any reason you are not satisfied with any GSK Consumer Healthcare product, GSK Consumer Healthcare will provide you with a reimbursement within 45 days of the date of purchase. Please note that because GSK is unable to control the quality of our products sold by unauthorized sellers, the Guarantee is not available for products purchased from unauthorized sellers due to potential quality issues outside GSK’s control. Please contact GSK Consumer Healthcare directly for more information.




























상품특징
One package of 200 Advil Liqui-Gels Pain Reliever and Fever Reducer Liquid Filled Capsules and One package of 2 Advil PM Pain Reliever and Nighttime Sleep AidAdvil ibuprofen liqui-gels provide fast liquid pain relief right where you need it most, while also being a fever reducer for adultsFever medicine, back pain medication and joint or minor arthritis pain reliever that also provides headache pain relief, period pain relief, back pain relief and relief of muscle aches or aches and pains from the common coldNon aspirin, nonsteroidal anti-inflammatory pain reliever designed for fast absorptionHeadache medicine, back pain medicine, menstrual pain and joint pain medicine for adults and children 12 years and older
상품설명
Advil Liqui-Gels provide fast liquid relief, right where you need it most. These liquid-filled 200mg ibuprofen capsules get to work in only minutes for powerful relief of headaches, backaches, muscle aches, toothaches, minor arthritis and other joint pain, and aches and pains of the common cold. Advil Liqui-Gels fight pain at the site of inflammation. This fever reducer and pain medicine for adults is designed for fast absorption, providing hours of pain relief. Each capsule contains ibuprofen 200mg, a non-steroidal anti-inflammatory drug (NSAID) that is already dissolved, for headache relief, backache relief, menstrual pain relief, joint pain relief and minor arthritis pain relief. More people turn to Advil Liqui-Gels for fast relief than any other liquid-filled pain reliever. Nothing works faster than Advil Liqui-Gels to relieve pain (1) . (1) Among non-prescription analgesics Satisfaction Guarantee If for any reason you are not satisfied with any GSK Consumer Healthcare product, GSK Consumer Healthcare will provide you with a reimbursement within 45 days of the date of purchase. Please note that because GSK is unable to control the quality of our products sold by unauthorized sellers, the Guarantee is not available for products purchased from unauthorized sellers due to potential quality issues outside GSK’s control. Please contact GSK Consumer Healthcare directly for more information.
























2021-10-14 21:25:24


회사소개 | 공지사항 | 개인정보취급방침 | 이용약관 | 찾아오시는길
BANK INFO
입금계좌 : 273001-04-063141
국민은행   예금주: (주)카고맥스
CUSTOMER CENTER
고객센터 : 031-698-2301
상담가능시간 : 월요일 ~ 금요일 10:00 ~ 17:00
점심시간 : 12:00 ~ 13:00 / 토,일,공휴일 휴무
법인명 : (주)카고맥스 | 대표이사 : 허승철
사업자등록번호 : 501-87-00144 | 특별통관대상지정번호 : 20050101
통신판매업신고번호 : 2015-경기성남-1454호 | 팩스 : 031-698-2302
개인정보관리책임자 : 최정원 | 대표이메일 : cargomax2015@gmail.com
주소 : 경기도 성남시 중원구 양현로 409 어반스퀘어 6층 (주)카고맥스
COPYRIGHT © CARGOMAX. ALL RIGHT RESERVED.
쇼핑365는 관세법등 관련규정을 준수하고, 불법물품을 취급하지 아니하며, 분할배송등에 의한 가격 허위신고등 구매자의 불법사항 요청등에 일체 협조하지 않습니다. 또한, 쇼핑365는 해외구매, 해외경매, 배송대행등 상품의 구매 및 입찰, 배송을 대행 중계하는 서비스를 제공하며, 상품 및 상품의 내용, 해외판매처의 상품등록에 대해서는 일체의 책임을 지지 않습니다.